# SDR 2002FA0000528

- Difficulty date: March 13, 2002
- Submitted: April 24, 2002
- Operation: General aviation
- Aircraft: N7587E
- Make and model: Bbavia 7GC
- Aircraft serial: 7GC19
- Engine: Lyc O290*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Part time: 1,725 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHIN WAS INSPECTED PRIOR TO RECOVER.  THIS INSPECTION SHOWED NO CRACKS.  WING WAS RECOVERED AND STORED PRIOR TO SINTALLATION.  THE WIND BLEW WING AND STORAGE RACK OVER.  THE RACK FELL ONTO THE WING.  AN INSPECTION WAS DONE.  INSPECTION FOUND TWO CRACKS AT THE BUTT END OF THE SPAR, ONE  CRACK WAS UNDER THE WING ATTACH FITTING AND ONE CRACK JUST BELOW THE FIRST.  BOTH CRACKS IN LINE WITH THE BOLT HOLES AS SHOW IN SL406, THE SPAR WAS CRACKED BADLY ENOUGH THAT  A .006 FEELER GAUGE COULD BE PUSHED IN ABOUT 1 INCH.  THE SPAR MUST BE REPLACED.
